# SDR AALA202103099011

- Difficulty date: March 8, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737823
- Aircraft serial: 33342
- Aircraft time: 12,611 hours, 5,210 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 CAPTAIN WINDSHIELD LOWER LEFT CORNER, POSSIBLE DELAMINATION.   REPLACED L1 WINDSHIELD PER TASK CARD 08L21056003 .
